CureZone   Log On   Join
Did I overdose? Or Just hexing? PLEASE HELP.
 

Cloves & Wormwood
Parasite Cleanse



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
Bubby82102 Views: 1,419
Published: 6 years ago
 

Did I overdose? Or Just hexing? PLEASE HELP.


I started the ICU protocol 6 days ago. I'm taking 3.5 ml of Valbazen (Oral Albenza Suspension) twice daily, and also Ivermectin paste, tailored to my weight (or as close and as I can guess is my weight) and am having some weird symptoms. Trying to figure out if it's because I overdosed somehow, or if it's just hexing. I've had some hearing loss over the last 2 days, some weird tingly feelings in my face, and some dizziness. Really need some help here if someone could offer it.

Thanks.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.547 sec, (1)